Hi! So I had sex with my boyfriend on 12/23. The condom slipped off and I wasn't sure if it leaked so I took Plan B One Step no less than 3 hours later. My last period was 12/1, and my expected period is 12/30. So two days after my expected period, (1/1) I began to bleed and experience cramps. Is this my period or is it a side effect of Plan B? I took it too close to my period and I'm not sure if it's just a side effect or my actual period. Also, is it still possible I am pregnant?
It could be your period or it could be the hormone in the Plan B. Either is possible.
Yes, you could still get pregnant, but from the dates you've given, assuming your period is regular, then you shouldn't have been at your most fertile, so you'll hopefully be ok.
You can do a pregnancy test, now, to see.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2014 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 12 Mar 2016 • 1 answer
Posted 26 Apr 2016 • 2 answers
Posted 31 Jul 2016 • 2 answers